# SDR YENA2025041000383

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 86,838 hours, 31,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#525, PVD-SJU. 'DIRTY SOCK SMELL THROUGHOUT CABIN DURING ARRIVAL COMING FROM ENGINES BLEED AIR/PACKS; COMPLIED WITH INFORMATION NOTICE 2017-T015K SECTION B2, IDENTIFIED TYPE 1 LEVEL A DECONTAMINATION WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A AIRCRAFT IS OK FOR SERVICE.'
